# SDR USAAF96100

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11337
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MGG104406
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY EXIT LIGHT, ROW 11F, INOP.  MAINTENANCE RELAMPED LIGHT.  (M)
